# SDR ASOA201200188

- Difficulty date: January 13, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 27,086 hours, 23,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT GUIDE TRACK GOUGED JUST OTBD OF UP TURN.  AREA MARKED.  REMOVED AFT CARGO, AFT GUIDE TRACK IAW SRM 51-42-06 AND 51-42-21.  DRILLED AND COUNTERSUNK NEW AFT GUIDE TRACK IAW SRM 51-40-11-00 AND ALODINED HOLES IAW SRM 51-21-11-00. INSTALL AFT CARGO DOOR TRACK.   INSTALLED AFT CARGO DOOR AFT TRACK IAW SRM 51-42-06, 51-42-21.
